Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 4(62), Pages 276–277 (Mi umn8142)  

Reviews and Bibliography

J. Mikusiński, Rachunek operatorów [Operational calculus] (review)

L. A. Lyusternik


Full text: PDF file (341 kB)

Bibliographic databases:

Citation: L. A. Lyusternik, “J. Mikusiński, Rachunek operatorów [Operational calculus] (review)”, Uspekhi Mat. Nauk, 9:4(62) (1954), 276–277

Citation in format AMSBIB
\Bibitem{Lyu54}
\by L.~A.~Lyusternik
\paper J.~Mikusi\'nski, Rachunek operator\'ow [Operational calculus] (review)
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 4(62)
\pages 276--277
\mathnet{http://mi.mathnet.ru/umn8142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=82585}


Linking options:
  • http://mi.mathnet.ru/eng/umn8142
  • http://mi.mathnet.ru/eng/umn/v9/i4/p276

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:373
    Full text:166
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021